MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø5.0X28 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø5.0X28 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-05028
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a patient will be revised to address a fractured yukon polyaxial screw.
 
Event or Problem Description
A company representative reported that a yukon polyaxial screw fractured post-operatively and that it is unknown if a revision surgery will be performed.
 
Additional Manufacturer Narrative
Corrected data: b1, b5, h1, g1.H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW; Ø5.0X28 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23882348
Report Number3004774118-2025-00237
Device Sequence Number17336207
Product Code NKG
UDI-Device Identifier10888857350014
UDI-Public10888857350014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-05028
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale